We deal with the existence of nonnegative solutions u to parabolic problems with p-laplacian principal part and lower order terms which are singular in the u variable

Nonnegative solutions for a class of singular parabolic problems involving p-laplacian / DE BONIS, Ida; Giachetti, Daniela. - In: ASYMPTOTIC ANALYSIS. - ISSN 0921-7134. - STAMPA. - 91:(2015), pp. 147-183. [10.3233/ASY-141257]

Nonnegative solutions for a class of singular parabolic problems involving p-laplacian

DE BONIS, IDA;GIACHETTI, Daniela
2015

Abstract

We deal with the existence of nonnegative solutions u to parabolic problems with p-laplacian principal part and lower order terms which are singular in the u variable
2015
nonlinear parabolic equations, singular lower order terms, nonnegative solutions, existence
01 Pubblicazione su rivista::01a Articolo in rivista
Nonnegative solutions for a class of singular parabolic problems involving p-laplacian / DE BONIS, Ida; Giachetti, Daniela. - In: ASYMPTOTIC ANALYSIS. - ISSN 0921-7134. - STAMPA. - 91:(2015), pp. 147-183. [10.3233/ASY-141257]
File allegati a questo prodotto
File Dimensione Formato  
DeBonis_preprint_Nonnegative_2015.pdf

solo gestori archivio

Tipologia: Documento in Pre-print (manoscritto inviato all'editore, precedente alla peer review)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 596.55 kB
Formato Adobe PDF
596.55 kB Adobe PDF   Contatta l'autore

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/649586
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 14
social impact